MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P STD STEM SIZE 4; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM P STD STEM SIZE 4; CEMENTLESS STEM
Catalog Number 01.18.404
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 october 2019.Lot 178169: 70 items manufactured and released on 22-mar-2018.Expiration date: 2023-03-14.No anomalies found related to the problem.To date, 63 items of the same lot have been already sold without any other similar reported event.Additional implants involved in the event, batch review performed on (b)(6) 2019.Liner: mpact 01.32.3248hct flat pe hc liner ø32/f (k103721) lot.177538.Lot 177538: 30 items manufactured and released on 21-mar-2018.Expiration date: 2023-03-04.No anomalies found related to the problem.To date, 26 items of the same lot have been already sold without any other similar reported event.Cup: mpact 01.32.156dh acetabular shell ø56 two-holes (k132879) lot.179165 lot 179165: 71 items manufactured and released on 13-apr-2018.Expiration date: 2023-04-03.No anomalies found related to the problem.To date, 67 items of the same lot have been already sold without any other similar reported event.Ball heads: mectacer 01.29.206 biolox delta ceramic ball head 12/14 ø 32 size l +4 (k112115) lot.179843.Lot 179843: 141 items manufactured and released on 03-may-2018.Expiration date: 2023-04-18.No anomalies found related to the problem.To date, 120 items of the same lot have been already sold with another similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.The surgeon removed all implants and implanted an antibiotic spacer almost 1 year and 3 months after primary.The surgery was completed successfully.

Brand Name
STEM: AMISTEM P STD STEM SIZE 4
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9283659
Report Number3005180920-2019-00941
Device Sequence Number2171846
Product Code LZO
UDI-Device Identifier07630040720038
UDI-Public07630040720038
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/14/2023
Device Catalogue Number01.18.404
Device Lot Number178169
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2019
Initial Report FDA Received Date11/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR